Alert archive / Kansas / Wind Chill Advisories in 2011

Wind Chill Advisory 8, NWS Dodge City, KS

February 2, 201127 counties in Kansas

NWS Dodge City, KS issued this wind chill advisory at Feb 2, 2011, 3:45 PM CST for 27 counties in Kansas. It took effect at Feb 2, 2011, 10:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2011, 3:45 PM CST (21:45 UTC)
In effect from
Feb 2, 2011, 10:00 PM CST
Expired
Feb 3, 2011, 9:34 AM CST
In force
12 hr
Issued by
NWS Dodge City, KS
All 27 counties

Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.8 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1088 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

315 
WWUS43 KDDC 022145
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
345 PM CST WED FEB 2 2011

...BITTERLY COLD WIND CHILLS EXPECTED TONIGHT...

.ARCTIC HIGH PRESSURE WILL CONTINUE TO MOVE SOUTH ACROSS WESTERN
KANSAS TONIGHT. TEMPERATURES ARE EXPECTED TO FALL INTO THE SINGLE
DIGITS BELOW ZERO AND THE COMBINATION OF THIS AND WINDS AT 5 TO 10
MPH WILL RESULT IN BITTERLY COLD WIND CHILL READINGS IN THE 15 TO
20 DEGREE BELOW ZERO RANGE.

KSZ030-031-043>046-061>066-074>081-084>090-030545-
/O.NEW.KDDC.WC.Y.0008.110203T0400Z-110203T1600Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
345 PM CST WED FEB 2 2011 /245 PM MST WED FEB 2 2011/

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM CST /9 PM MST/ THIS
EVENING TO 10 AM CST /9 AM MST/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM CST /9 PM MST/
THIS EVENING TO 10 AM CST /9 AM MST/ THURSDAY. 

* WIND CHILL VALUES WILL FALL TO BELOW 15 DEGREES BELOW ZERO LATE
  THIS EVENING AND CONTINUE INTO THURSDAY MORNING.

* BITTERLY COLD WIND CHILLS CAN RESULT IN FROSTBITE OF EXPOSED
  SKIN IN AS LITTLE AS TEN MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND SUSTAINED
WINDS OF 5 MPH OR HIGHER WILL COMBINE TO GENERATE LOW WIND
CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF
PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE
SURE YOU WEAR A HAT AND GLOVES.

&&

$$

GERARD
3 follow-up statements
801 
WWUS43 KDDC 030557
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1157 PM CST WED FEB 2 2011

...VERY COLD WIND CHILLS TONIGHT...

.ARCTIC HIGH PRESSURE IS IN PLACE ACROSS WESTERN KANSAS TONIGHT.
TEMPERATURES HAVE FALLEN TO BETWEEN 4 BELOW ZERO AND ZERO ACROSS
MUCH OF SOUTHWEST KANSAS. THE COMBINATION OF THIS AND WINDS AT 5
TO 10 MPH WILL RESULT IN BITTERLY COLD WIND CHILL READINGS IN THE
15 TO 20 DEGREE BELOW ZERO RANGE.

KSZ030-031-043>046-061>066-074>081-084>090-031400-
/O.CON.KDDC.WC.Y.0008.000000T0000Z-110203T1600Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
1157 PM CST WED FEB 2 2011 /1057 PM MST WED FEB 2 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ THURSDAY. 

* WIND CHILL VALUES WILL FALL TO BELOW 15 DEGREES BELOW ZERO
  THROUGH THURSDAY MORNING.

* BITTERLY COLD WIND CHILLS CAN RESULT IN FROSTBITE OF EXPOSED 
  SKIN IN AS LITTLE AS TEN MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND SUSTAINED
WINDS OF 5 MPH OR HIGHER WILL COMBINE TO GENERATE LOW WIND
CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF
PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE
SURE YOU WEAR A HAT AND GLOVES.

&&

$$
748 
WWUS43 KDDC 031128
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
528 AM CST THU FEB 3 2011

...VERY COLD WIND CHILLS CAN BE EXPECTED EARLY THIS MORNING...

.ARCTIC HIGH PRESSURE IS IN PLACE ACROSS WESTERN KANSAS EARLY THIS
MORNING. TEMPERATURES WILL BOTTOM OUT BETWEEN 10 BELOW ZERO AND
ZERO ACROSS MUCH OF SOUTHWEST KANSAS. THE COMBINATION OF THIS AND
WINDS AT 5 TO 10 MPH WILL RESULT IN BITTERLY COLD WIND CHILL
READINGS IN THE 15 TO 24 DEGREE BELOW ZERO RANGE.

KSZ030-031-043>046-061>066-074>081-084>090-031600-
/O.CON.KDDC.WC.Y.0008.000000T0000Z-110203T1600Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
528 AM CST THU FEB 3 2011 /428 AM MST THU FEB 3 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ THIS MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ THIS MORNING. 

* WIND CHILL VALUES WILL RANGE FROM 15 DEGREES BELOW ZERO TO
  AROUND 23 DEGREES BELOW ZERO THROUGH 9 AM.

* BITTERLY COLD WIND CHILLS CAN RESULT IN FROSTBITE OF EXPOSED 
  SKIN IN AS LITTLE AS TEN MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND SUSTAINED
WINDS OF 5 MPH OR HIGHER WILL COMBINE TO GENERATE LOW WIND
CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF
PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE
SURE YOU WEAR A HAT AND GLOVES.

&&

$$


18
213 
WWUS43 KDDC 031534
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
934 AM CST THU FEB 3 2011

...THE THREAT OF HAZARDOUS WIND CHILLS IS DIMINISHING...

.TEMPERATURES ARE CLIMBING BACK ABOVE ZERO THIS MORNING. AS
TEMPERATURES RISE...WIND CHILL TEMPERATURES WILL ALSO RISE TO
AROUND ZERO OR ABOVE AND BECOME LESS OF A HAZARD.

KSZ030-031-043>046-061>066-074>081-084>090-031645-
/O.CAN.KDDC.WC.Y.0008.000000T0000Z-110203T1600Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
934 AM CST THU FEB 3 2011 /834 AM MST THU FEB 3 2011/

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WIND
CHILL ADVISORY. 

WIND CHILL TEMPERATURES WILL RISE TO AROUND ZERO OR ABOVE BY LATE
MORNING.

$$

GERARD

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this wind chill advisory went out at Feb 2, 2:54 PM CST, 51 minutes earlier.

Area forecast discussion, Feb 2, 2:54 PM CST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
254 PM CST WED FEB 2 2011

.DISCUSSION...

DAYS 1-2...

THE 12Z 500 MB ANALYSIS SHOWED UPPER LOW CIRCULATIONS CENTERED
OVER THE SOUTHERN GREAT LAKES AND OVER WESTERN COLORADO...FORMING
PART OF A LARGE SCALE POSITIVELY TILTED TROUGH ACROSS THE CENTRAL
CONUS. VERY STRONG WINDS ALOFT WERE SOUTHEAST OF THE TROUGH AS
NOTED BY THE 150 KNOT UPPER LEVEL JET EXTENDING FROM SOUTHEAST
OKLAHOMA INTO WESTERN PENNSYLVANIA. ANOTHER JET SEGMENT WAS TO THE
NORTHWEST OF THE COLORADO LOW...FROM MONTANA INTO NEVADA. THE
UPPER LEVEL RIDGE WAS ALSO BUILDING OVER THE NORTHERN ROCKIES. AT
THE SURFACE...THE CENTER OF THE ARCTIC HIGH WAS MOVING INTO
NORTHWEST KANSAS THIS AFTERNOON.

FOR TONIGHT THE COLORADO LOW WILL CONTINUE TO SAG SOUTHWARD AND
SHOULD BE NEAR THE MEXICAN BORDER BY THURSDAY MORNING. THE UPPER
LEVEL TROUGH AXIS WILL ALSO BE MOVING SOUTH OVER THE CENTRAL HIGH
PLAINS. SOME MID AND HIGH LEVEL MOISTURE ASSOCIATED WITH THE LOW
WILL RESULT IN SOME CLOUDINESS ACROSS PARTS OF SOUTHWEST KANSAS
INTO THIS EVENING BUT THINK IT WILL BE DIMINISHING LATER TONIGHT
AS THE UPPER TROUGH MOVES SOUTH. SURFACE WINDS WILL GRADUALLY COME
AROUND TO THE WEST TO SOUTHWEST LATER TONIGHT. LOW TEMPERATURES
WILL BE TRICKY DEPENDING ON CLOUD COVER. MOS GUIDANCE GENERALLY
RANGES FROM AROUND 5 TO 10 DEGREES BELOW ZERO WHICH MAY BE A
LITTLE COOL. SNOW COVER HAS BEEN BEEN DISAPPEARING IN THE AREA
FROM GARDEN CITY AND LIBERAL THROUGH DODGE CITY AND NESS CITY.
WILL TREND A LITTLE WARMER THAN MOS IN THESE AREAS AND GO NEAR OR
EVEN A LITTLE COLDER IN AREAS WHERE SNOW COVER SHOULD LINGER INTO
TONIGHT. WITH THE TEMPERATURES AND WESTERLY WINDS AT 5 TO 10 MPH
LATER TONIGHT WE SHOULD BE HITTING WIND CHILL ADVISORY CRITERIA
OVER A GOOD PART OF THE CWA SO WILL ISSUE AN ADVISORY FROM LATE
EVENING INTO THURSDAY MORNING.

THURSDAY AND FRIDAY SHOULD SEE A WARMING TREND AS UPPER HEIGHTS
BUILD OVER THE CENTRAL HIGH PLAINS AND DOWNSLOPE WARMING
CONTINUES. GERARD

DAYS 3-7...

THE EXTENDED PERIOD BEGINS FRIDAY EVENING THROUGH NEXT THURSDAY.
SATURDAY WILL BE FINALLY WARMER COMPARED TO THE LAST SEVERAL DAYS AS
UPPER LEVEL SHORTWAVE RIDGING MOVES ACROSS KANSAS IN THE WAKE OF AN
UPPER LEVEL TROUGH ACROSS TEXAS. IN THE LOWER LEVELS OF THE
ATMOSPHERE, 850 HPA TEMPERATURES WARM UP TO AROUND 5 DEG C WITH A
WARM ADVECTION PATTERN DEVELOPING AS LEE TROUGHING STRENGTHENS
ACROSS EASTERN COLORADO AND DOWNSLOPE WINDS INCREASE AT THE SURFACE.
TEMPERATURES WILL FEEL "BALMY" AT 45 TO 50 DEG F - WHICH IS NEAR
SEASONAL VALUES.

SUNDAY WILL BE COOLER AS A FRONT MOVES THROUGH. THE REAL ARCTIC AIR
DOES NOT ARRIVE UNTIL LATER AS A REINFORCEMENT OF HIGH PRESSURE AND
COLDER AIR ADVECTION. A CHANCE OF RAIN OR SNOW WILL EXIST WITH THIS
SYSTEM, BUT UNLIKE THE PREVIOUS STORM SYSTEM, MOISTURE TRAJECTORIES
ARE NOT FAVORABLE FOR SIGNIFICANT PRECIPITATION (NORTHWEST FLOW
ALOFT INSTEAD OF SOUTHWEST/SOUTH). MONDAY AND TUESDAY WILL CONTINUE
A COOLING TREND AS ANOTHER FAIRLY STRONG SURFACE HIGH PRESSURE
CENTER MOVES DOWN THE LEE OF THE ROCKIES. 02.12Z ECMWF IS COOLER
WITH THE ATMOSPHERIC PROFILE THAN THE 02.12Z GFS. THINK IT IS BEST
TO SIDE WITH THE COOLER SOLUTION.

A DRY FORECAST AND MODERATING TEMPERATURES WILL CONTINUE FOR THE
REST OF THE EXTENDED PERIOD AS THE UPPER LEVEL PATTERN BECOMES MORE
ZONAL ACROSS THE NATION. WENT WITH NEAR NORMAL TEMPERATURES AND
BELOW NORMAL PRECIPITATION FOR WEEK TWO WHICH AGREES WITH THE LATEST
8 TO 14 DAY OUTLOOK FROM CPC. -SUGDEN

.AVIATION...

VFR CIGS EXPECTED AT THE TERMINALS THROUGH THE TAF PERIOD. WE WILL
SEE SOME HIGH CLOUDS TONIGHT BUT NOTHING TO REDUCE FLIGHT CATEGORIES
TO LOWER CIGS. -SUGDEN

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  -6  25   7  41 /   0   0   0   0
GCK  -6  26   9  43 /   0   0   0   0
EHA  -5  23  14  46 /   0   0   0   0
LBL  -5  26   9  43 /   0   0   0   0
HYS  -7  24   7  41 /   0   0   0   0
P28  -7  23   5  39 /   0   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 10 PM CST /9 PM MST/ THIS EVENING TO 10
AM CST /9 AM MST/ THURSDAY FOR KSZ030-031-043>046-061>066-
074>081-084>090.

&&

FN02/36
Hazardous weather outlook, Feb 2, 12:04 PM CST, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1204 PM CST WED FEB 2 2011

KSZ030-031-043>046-061>066-074>081-084>090-031100-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1204 PM CST WED FEB 2 2011 /1104 AM MST WED FEB 2 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND CHILL TEMPERATURES ARE EXPECTED TO DROP INTO THE 15 TO 20
DEGREE BELOW ZERO RANGE AGAIN TONIGHT INTO EARLY THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

GERARD

Nearby

Wind Chill Advisories in Kansas, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.